# SDR 04FDEA00288

- Difficulty date: February 1, 2004
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11
- Aircraft serial: 48460
- Aircraft time: 39,294 hours, 9,166 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL TANK, TO ACCOMPLISH E1-5510-7-5000 PT 1.  LT NR 36 BARREL NUT HOLE CORROSION REMOVAL, WEB CUTTING REQUIRE FOR ACCESS.  HORIZONTAL STABILIZER, TAIL TANK, WEB CUT OUT FOR ACCESS OF LT NR 36   BARREL   NUT HOLE.  CORROSION REMOVAL AND REPAIR CARRIED OUT AS PER EA  1-5320-74276   (TITLE:   FUSELAGE - AUXILLIARY STRUCTURE - ACCESS FROM PANEL FOR 36LR - BARREL NUT MOD).
